| Model Number |
9651-28-053 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Original total hip replacement (c-stem) was conducted (b)(6) 2005 at (b)(6) hospital.Today ((b)(6) 2021), the elite plus lpw cup was removed and a competitor cup implanted.The original elite head was also removed and a new one implanted.Patient demographics: unknown.Reason for revision: instability.Further patient details and operation notes unavailable.
Event or Problem Description
Additional information received indicated that the affected side was the left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : 45 parts were manufactured per specification.3 parts were scrapped due to marred faces.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation was performed for the finished device yem-01 number, and no non-conformances / manufacturing irregularities related to the malfunction were identified.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot a manufacturing record evaluation was performed for the finished device yem-01 number, and no non-conformances / manufacturing irregularities related to the malfunction were identified.45 parts were manufactured per specification.3 parts were scrapped due to marred faces.